Conformal invariants and partial differential equations

Research output: Contribution to journalArticlepeer-review

47 Scopus citations
Original languageEnglish (US)
Pages (from-to)365-393
Number of pages29
JournalBulletin of the American Mathematical Society
Issue number3
StatePublished - Jul 2005

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Conformal invariants and partial differential equations'. Together they form a unique fingerprint.

Cite this